On a generalization of the Hughes subgroup

Khukhro, E. I. (1997) On a generalization of the Hughes subgroup. Siberian Mathematical Journal, 38 (6). pp. 1241-1243. ISSN 0037-4466

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Keywords:Algebra
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15747
Deposited On:19 Nov 2014 16:03

Repository Staff Only: item control page